# SDR SWAA2021051262469

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Plate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 324AR SUPPORT PLATE AT VERTICAL STABILIZER. REMOVED AND REPLACED SUPPORT PLATE ON ACCESS PANEL 324AR AT VERTICAL STABILIZER IAW B737700 SRM 514002 AND 511002 ITEM 9 AND DWG 172A6123 REV A
